MAUDE Adverse Event Report: CIRPRO DE DELICIAS S.A. DE C.V. AAMI 4 BREATHABLE RAG BNS XL; GOWN, SURGICAL

CIRPRO DE DELICIAS S.A. DE C.V. AAMI 4 BREATHABLE RAG BNS XL; GOWN, SURGICAL
Model Number 39045NA
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Nurse reported blood exposure with a cardinal health gown from one of their custom packs in the obstetrics (ob) department.The exposure reportedly occurred during a cesarean birth procedure lasting approximately one hour, but without delay in the procedure.The (b)(6) female nurse had lab work completed following the exposure.

Brand Name
AAMI 4 BREATHABLE RAG BNS XL
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
CIRPRO DE DELICIAS S.A. DE C.V.
las virgenes industrial park,
delicias, chihuahua 33019
MX  33019
MDR Report Key9461577
Report Number1423537-2019-00379
Device Sequence Number13944261
Product Code FYA
UDI-Device Identifier10885380134425
UDI-Public10885380134425
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39045NA
Device Catalogue Number39045NA
Device Lot Number0679DD2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date12/12/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient Weight60